# SDR PIDA07016

- Difficulty date: February 6, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N757BJ
- Make and model: Boeing 757236
- Aircraft serial: 22176
- Aircraft time: 50,746 hours, 22,176 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, DAMAGE FOUND ON UPPER SURFACE OF THE LEADING EDGE OF THE LEFT WING O/B FLAP.  REPAIRED DAMAGE PER SRM 57-53-01 FIGURE 201 REPAIR 2.
